# SDR QXEA2010070100373

- Difficulty date: June 30, 2010
- Submitted: July 1, 2010
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 8,981 hours, 9,447 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C CHECK -AFT PAX DOOR BEAM PN 85217413 GOUGED AT CUTOUT FOR HANDLE TO LATCH TUBE.  BLENDED GOUGE TO SMOOTH OUT DAMAGE.  MAX MATERIAL REMOVED WAS APPROX .060" AT TOP OF GOUGE.  HFEC INSPECTED BLENDED AREA FOR CRACKS IAW NDTM PART 6, 51-00-01-250-801.  NO CRACKS NOTED.  ALODINED AND PRIMED AFFECTED AREA.  MAPPED FOR ENGINEERING.  APPLIED CORROSION INHIBITING COMPOUND IAW RD 8/4-52-578 GENERAL NOTE NR5 IAW AMM 51-25-01, ENSURED NO FOULING OF THE BEAM AND ROD ASSY EXIST IAW RD 8/4-52-578.  BLENDED AREA FOUND TO REMAIN WITHIN LIMITS IAW RD 8/4-52-57 BASED ON DIMENSIONS NOTED ABOVE.
